Jump to content

Question about numb hands, whole body feels like it's about to fall asleep...


[pi...]

Recommended Posts

Hey all,

 

I'm 35 days benzo free (Clonazepam) and this is day 11 phenobarbital free (on for 3 weeks to ease the benzo jump).

 

Question: I've had a severe tightness in my neck and back, like everyone else, and I wake up now with my left hand numb, then tingling throughout the day.  The knot on the right side of my neck is starting to ease up a little, but this morning by entire body was tingling and after an hour or so, both of my hands started going numb and I felt like I was going to drop my glass of water and spoon and instantly fall asleep.

 

Can anyone shed light on this, as I can't find out much online about phenobarbital w/d but I know it's a 16 day process for the body to be free of it.  The tight neck, back muscles and left hand issues started with the benzo w/d however.

 

Thanks!

Link to comment
Share on other sites

[ef...]

Piano,

 

Hi..

I have had the numbness in my left foot and hands, and yes the tired feelings.

As far as Phenobarb withdrawal. It's a Barbiturate. You can look around on the net for Barbiturate withdrawal.

 

Hopefully others will jump in on explaining the Phenobarb withdrawal sx's.

 

S#

Link to comment
Share on other sites

I had lots of numbness BS in the first three months after i jumped and towards the end of the taper. It all goes away in time. I can't explain it but you will just have to see for yourself. It's anxiety caused by the benzos. The better you eat and the more relaxation techniques you do the better and less you symptoms will be. Time though above all will be the one thing that beats this. Hang in there and don't doubt what you are feeling. It does pass I promise.
Link to comment
Share on other sites

Thanks you guys - going to the Dr today to check in.  He's very supportive of my journey.  Woke up this morning and can't feel my left hand. Entire body is tingling.
Link to comment
Share on other sites

×
×
  • Create New...